Journal of Complex Systems

Journal of Complex Systems

Publisher: Hindawi Limited
Editor: Dr. Hugues Berry
Online ISSN: 2314-6540, Print ISSN: 2356-7244
Frequency: Annual

Description:

Journal of Complex Systems is a peer-reviewed, open access journal that publishes original research articles as well as review articles related to all aspects of complex systems.

Table of Contents

Vol 2015 (2015)

Research Articles

Some Fixed Point Theorems in Complex Valued b-Metric Spaces
A. K. Dubey, Rita Shukla, R. P. Dubey
 Vol 2015 (2015), Pagination: 1-7
ABSTRACT |  PDF Abstract Views: 99  |  PDF Views: 2
Studying the Relationship between System-Level and Component-Level Resilience
Michael D. Mitchell, Walter E. Beyeler
 Vol 2015 (2015), Pagination: 1-9
ABSTRACT |  PDF Abstract Views: 50  |  PDF Views: 1
Use of False Nearest Neighbours for Selecting Variables and Embedding Parameters for State Space Reconstruction
Anna Krakovska, KristĂ­na Mezeiova, Hana Budacova
 Vol 2015 (2015), Pagination: 1-12
ABSTRACT |  PDF Abstract Views: 47  |  PDF Views: 1